Acne Archives

rectal bleeding

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

rectal bleeding

Posted by
Julie Herman on February 18, 2000 at 17:40:32:

I have been on accutane for about two months now and have noticed just little, tiny spots of blood on the toilet paper from my rectum. It's not very frequent; maybe once or twice in two weeks. Is this serious? Should I stop taking accutane? I hope I don't have to discontinue the treatment because it is basically my last hope to a normal life and is working well.



Re: rectal bleeding--Check archives

Posted by Paulette on February 18, 2000 at 20:34:43:

In Reply to: rectal bleeding posted by Julie Herman on February 18, 2000 at 17:40:32:


Hi, Julie

What you can do in order to help yourself, would be to do a
lot of reading through the arcives & glossry for unfamiliar
terms.

There's a lot of reading on acne, accutane, rectal bleeding,
skilled relaxation to name a few.

Take Care

Paulette



Re: rectal bleeding (Accutane is my only option!)

Posted by Walt Stoll on February 28, 2000 at 09:51:30:

In Reply to: rectal bleeding posted by Julie Herman on February 18, 2000 at 17:40:32:

Julie,

You HAVE TO tell the doc who prescribed the Accutane!!!

This is NOT your only option (Although you have presented it as though it were.)

When you are ready to learn about your other options, spend a few hours on the archives about acne.

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!